# SDR SWAA2025032608747

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 12,542 hours, 6,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU MAKING BACKFIRING NOISE. SKUNK SMELL IN FWD COCKPIT & MILD FUEL SMELL IN CABIN<[01] PERFORMED PROPER APU SHUTDOWN AND RESTART PROCEDURE IAW AMM 49-11-00. NO FURTHER BACKFIRING ISSUES. PERFORMED CONDITIONAL INSPECTION OF CABIN SMELL IAW AMM 05-51-56 AND 49-16-11 DRAIN MAST INSP. NO FURTHER SMELLS OR DEFECTS NOTED.
